`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Closed-form solutions for the Lucas-Uzawa growth model with logarithmic utility preferences via the partial Hamiltonian approach
Pages: 643 - 654, Issue 4, August 2018

doi:10.3934/dcdss.2018039      Abstract        References        Full text (328.5K)           Related Articles

Azam Chaudhry - Department of Economics, Lahore School of Economics, Lahore, 53200, Pakistan (email)
Rehana Naz - Department of Mathematics and Statistical Sciences, Lahore School of Economics, Lahore, 53200, Pakistan (email)

1 K. J. Arrow, Applications of Control Theory to Economic Growth, in Veinott, A. F., & Dantzig, G. B. (Eds.) Mathematics of the decision sciences, Part 2, American Mathematical scociety 11, 1968.
2 J. Benhabib and R. Perli, Uniqueness and indeterminacy: On the dynamics of endogenous growth, Journal of Economic Theory, 63 (1994), 113-142.
3 D. Bethmann, Solving macroeconomic models with homogeneous technology and logarithmic preferences, Australian Economic Papers, 52 (2013), 1-18.
4 R. Boucekkine and J. R. Ruiz-Tamarit, Special functions for the study of economic dynamics: The case of the Lucas-Uzawa model, Journal of Mathematical Economics, 44 (2008), 33-54.       
5 J. Caballé and M. S. Santos, On endogenous growth with physical and human capital, Journal of Political Economy, (1993), 1042-1067.
6 A. Chaudhry, H. Tanveer and R. Naz, Unique and multiple equilibria in a macroeconomic model with environmental quality: An analysis of local stability, Economic Modelling, 63 (2017), 206-214.
7 C. Chilarescu, On the existence and uniqueness of solution to the Lucas-Uzawa model, Economic Modelling, 28 (2011), 109-117.
8 C. Chilarescu, An analytical solutions for a model of endogenous growth, Economic Modelling, 25 (2008), 1175-1182.
9 C. Chilarescu and C. Sipos, Solving macroeconomic models with homogenous technology and logarithmic preferences-A note, Economics Bulletin, 34 (2014), 541-550.
10 R. Lucas, On the mechanics of economic development, Journal of Monetary Economics, 22 (1988), 3-42.
11 O. L. Mangasarian, Sufficient conditions for the optimal control of nonlinear systems, SIAM Journal on Control, 4 (1966), 139-152.       
12 C. B. Mulligan and X. Sala-i-Martin, Transitional dynamics in two-sector models of endogenous growth, The Quaterly Journal of Economics, 108 (1993), 739-773.
13 R. Naz, F. M. Mahomed and A. Chaudhry, A Partial Hamiltonian Approach for Current Value Hamiltonian Systems, Communications in Nonlinear Science and Numerical Simulation, 19 (2014), 3600-3610.       
14 R. Naz, The applications of the partial Hamiltonian approach to mechanics and other areas, International Journal of Nonlinear Mechanics, 86 (2016), 1-6.
15 R. Naz, F. M. Mahomed and A. Chaudhry, A partial Lagrangian Method for Dynamical Systems, Nonlinear Dynamics, 84 (2016), 1783-1794.       
16 R. Naz, A. Chaudhry and F. M. Mahomed, Closed-form solutions for the Lucas-Uzawa model of economic growth via the partial Hamiltonian approach, Communications in Nonlinear Science and Numerical Simulation, 30 (2016), 299-306.       
17 R. Naz and A. Chaudhry, Comparison of closed-form solutions for the Lucas-Uzawa model via the partial Hamiltonian approach and the classical approach, Mathematical Modelling and Analysis, 22 (2017), 464-483.       
18 J. R. Ruiz-Tamarit, The closed-form solution for a family of four-dimension nonlinear MHDS, Journal of Economic Dynamics and Control, 32 (2008), 1000-1014.       
19 H. Uzawa, Optimum technical change in an aggregative model of economic growth, International Economic Review, 6 (1965), 18-31.
20 D. Xie, Divergence in economic performance: Transitional dynamics with multiple equilibria, Journal of Economic Theory, 63 (1994), 97-112.

Go to top